MathSciNet Relay Station
MathSciNet bibliographic data
MR1230136 (95a:60011) 60B99 (11K99 11T06 60C05 60F99)
Arratia, Richard; Barbour, A. D.; Tavaré, Simon On random polynomials over finite fields. Math. Proc. Cambridge Philos. Soc. 114 (1993), no. 2, 347–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement